# SDR UPS02838143

- Difficulty date: April 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 75,345 hours, 27,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Pin
- Part number: 5750365770
- Part serial: TAG948195
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 717 STR 33 LT SHEAR TIE CRACKED.  REMOVED AND REPLACED SHEAR TIE IAW DAC DWG 5750365.
